# SDR ASOA2016040514725

- Difficulty date: April 5, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT TRACK FS 485-581 CORRODED SEVERAL AREAS.  REMOVED RBL9, SEAT TRACK FROM FS 485 TO FS 581 IAW AMM 53-00-49-000-80.  INSTALLED NEW RBL9, SEAT TRACK IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.
